MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-FYB; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-FYB; BLOOD GROUPING REAGENT
Catalog Number 0007594
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 10aug2017 which performed as expected.
 
Event or Problem Description
On (b)(6) 2017 it was determined that a customer report from (b)(6) 2017 of an unexpected positive result when using anti-fyb by manual test tube method, was reportable.The testing happened on (b)(6) 2017.

Brand Name
ANTI-FYB
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6940902
Report Number1034569-2017-00274
Device Sequence Number683631
Product Code KSZ
UDI-Device Identifier10888234000808
UDI-Public10888234000808
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
102116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/21/2018
Device Catalogue Number0007594
Device Lot Number613030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1